# SDR 2006UALA01225

- Difficulty date: June 21, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N556UA
- Make and model: Boeing 757222
- Aircraft serial: 26650
- Aircraft time: 47,018 hours, 17,227 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: O-Ring
- Part number: B14056015
- Condition: Leaking
- Location: Regulator
- Component: Regulator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOW BOTTLE PRESSURE.  O-RING ON FILL VALVE WAS LEAKING AND FOUND DAMAGED.  REPLACED O-RING ON FILL VALVE.
